Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2021 | Journal Article | IST-REx-ID: 8940 | OA
Triangulating submanifolds: An elementary and quantified version of Whitney’s method
J.-D. Boissonnat, S. Kachanovich, M. Wintraecken, Discrete & Computational Geometry 66 (2021) 386–434.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 7905 | OA
Sheaf-theoretic stratification learning from geometric and topological perspectives
A. Brown, B. Wang, Discrete and Computational Geometry 65 (2020) 1166–1198.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 8248 | OA
Local conditions for triangulating submanifolds of Euclidean space
J.-D. Boissonnat, R. Dyer, A. Ghosh, A. Lieutier, M. Wintraecken, Discrete and Computational Geometry 66 (2020) 666–686.
View | DOI | Download Published Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 5986 | OA
A proof of the orbit conjecture for flipping edge-labelled triangulations
A. Lubiw, Z. Masárová, U. Wagner, Discrete & Computational Geometry 61 (2019) 880–898.
View | Files available | DOI | arXiv
 

Filters and Search Terms

issn=1432-0444

Search

Filter Publications

Display / Sort

Export / Embed